Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Two inequalities between cardinal invariants

Tom 237 / 2017

Dilip Raghavan, Saharon Shelah Fundamenta Mathematicae 237 (2017), 187-200 MSC: 03E17, 03E55, 03E05, 03E20. DOI: 10.4064/fm253-7-2016 Opublikowany online: 1 December 2016

Streszczenie

We prove two $\mathrm {ZFC}$ inequalities between cardinal invariants. The first inequality involves cardinal invariants associated with an analytic P-ideal, in particular the ideal of subsets of $\omega $ of asymptotic density $0$. We obtain an upper bound on the $\ast $-covering number, sometimes also called the weak covering number, of this ideal by proving that ${\rm cov }^{\ast }({{\mathcal {Z}}}_{0}) \leq {\mathfrak {d}}$. Next, we investigate the relationship between the bounding and splitting numbers at regular uncountable cardinals. We prove that, in sharp contrast to the case when $\kappa = \omega $, if $\kappa $ is any regular uncountable cardinal, then ${\mathfrak {s}}_{\kappa } \leq {\mathfrak {b} }_{\kappa }$.

Autorzy

  • Dilip RaghavanDepartment of Mathematics National University of Singapore
    Singapore 119076
    e-mail
  • Saharon ShelahInstitute of Mathematics
    The Hebrew University
    Jerusalem 9190401, Israel
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek